Year 2021, Volume 24 , Issue 2, Pages 517 - 520 2021-06-01

Rotational Hypersurfaces Satisfying ∆^I R=AR in the Four-Dimensional Euclidean Space
Rotational Hypersurfaces Satisfying ∆^I R=AR in the Four-Dimensional Euclidean Space

Erhan GÜLER [1]


In this study, rotational hypersurfaces in the 4-dimensional Euclidean space are discussed. Some relations of curvatures of hypersurfaces are given, such as the mean, Gaussian, and their minimality and flatness. In addition, Laplace-Beltrami operator has been defined for 4-dimensional hypersurfaces depending on the first fundamental form. Moreover, it is shown that each element of the 4×4 order matrix A, which satisfies the condition ∆^I R=AR, is zero, that is, the rotational hypersurface R is minimal.

In this study, rotational hypersurfaces in the 4-dimensional Euclidean space are discussed. Some relations of curvatures of hypersurfaces are given, such as the mean, Gaussian, and their minimality and flatness. In addition, Laplace-Beltrami operator has been defined for 4-dimensional hypersurfaces depending on the first fundamental form. Moreover, it is shown that each element of the 4×4 order matrix A, which satisfies the condition ∆^I R=AR, is zero, that is, the rotational hypersurface R is minimal.

  • [1] K. Arslan, B. Kılıç Bayram, B. Bulca, G. Öztürk, “Generalized Rotation Surfaces in E4,” Result Math. vol. 61, pp. 315–327, 2012.
  • [2] Arvanitoyeorgos, G. Kaimakamis, M. Magid “Lorentz hypersurfaces in E4,1 satisfying ,” Illinois J. Math. vol. 53, no. 2, pp. 581–590, 2009.
  • [3] E. Bour, “Théorie de la déformation des surfaces,” J. Êcole Imperiale Polytech., vol. 22, no. 39, pp. 1–148, 1862.
  • [4] B.Y. Chen, “Total mean curvature and submanifolds of finite type,” World Scientific, Singapore, 1984.
  • [5] B.Y. Chen, M. Choi, Y.H. Kim, “Surfaces of revolution with pointwise 1-type Gauss map,” Korean Math. Soc., vol. 42, pp. 447–455, 2005.
  • [6] Q.M. Cheng, Q.R. Wan, “Complete hypersurfaces of R4 with constant mean curvature,” Monatsh. Math. vol. 118, no. 3, pp. 171–204, 1994.
  • [7] M. Choi, Y.H. Kim, “Characterization of the helicoid as ruled surfaces with pointwise 1-type Gauss map,” Bull. Korean Math. Soc. vol. 38, pp. 753–761, 2001.
  • [8] F. Dillen, J. Pas, L. Verstraelen, “On surfaces of finite type in Euclidean 3-space,” Kodai Math. J. vol. 13, pp. 10–21, 1990.
  • [9] M. Do Carmo, M. Dajczer, “Helicoidal surfaces with constant mean curvature,” Tohoku Math. J. vol. 34, pp. 351–367, 1982.
  • [10] U. Dursun, N.C. Turgay, “Minimal and Pseudo-Umbilical Rotational Surfaces in Euclidean Space E4,” Mediter. J. Math. vol. 10, pp. 497–506, 2013.
  • [11] A. Ferrandez, O.J. Garay, P. Lucas, “On a certain class of conformally at Euclidean hypersurfaces,” In Global Analysis and Global Differential Geometry; Springer: Berlin, Germany, pp. 48–54. 1990.
  • [12] G. Ganchev, V. Milousheva, “General rotational surfaces in the 4-dimensional Minkowski space,” Turkish J. Math. vol. 38 pp. 883–895, 2014.
  • [13] E. Güler, “Bour's theorem and lightlike profile curve,” Yokohama Math. J., vol. 54, no. 1, pp. 55–77, 2007.
  • [14] E. Güler, M. Magid, Y. Yaylı, “Laplace Beltrami operator of a helicoidal hypersurface in four space,” J. Geom. Symmetry Phys. vol. 41, pp. 77–95, 2016.
  • [15] E. Güler, H.H. Hacısalihoğlu, Y.H. Kim The Gauss map and the third Laplace-Beltrami operator of the rotational hypersurface in 4-Space. Symmetry, 10(9), 398, 2018.
  • [16] H.B. Lawson, “Lectures on Minimal Submanifolds,” 2nd ed.; Mathematics Lecture Series 9; Publish or Perish, Inc.: Wilmington, Delaware, 1980.
  • [17] M. Magid, C. Scharlach, L. Vrancken, “Affine umbilical surfaces in R4,” Manuscripta Math. vol. 88, pp. 275–289, 1995.
  • [18] C. Moore, “Surfaces of rotation in a space of four dimensions,” Ann. Math., vol. 21, pp. 81–93, 1919.
  • [19] C. Moore, “Rotation surfaces of constant curvature in space of four dimensions,” Bull. Amer. Math. Soc., vol. 26, pp. 454–460, 1920.
  • [20]M. Moruz, M.I. Munteanu, “Minimal translation hypersurfaces in E4,” J. Math. Anal. Appl., vol. 439, pp. 798–812, 2016.
  • [21] C. Scharlach, “Affine geometry of surfaces and hypersurfaces in R4,” In Symposium on the Differential Geometry of Submanifolds; Dillen, F., Simon, U., Vrancken, L., Eds.; Un. Valenciennes: Valenciennes, France, 2007; V. 124, pp. 251–256.
  • [22] B. Senoussi, M. Bekkar, “Helicoidal surfaces with in 3-dimensional Euclidean space,” Stud. Univ. Babeş-Bolyai Math., vol. 60, no. 3, pp. 437–448, 2015.
  • [23] T. Takahashi, “Minimal immersions of Riemannian manifolds,” J. Math. Soc. Japan, vol. 18, pp. 380–385, 1966.
  • [24] L. Verstraelen, J. Walrave, Ş. Yaprak, “The minimal translation surfaces in Euclidean space,“ Soochow J. Math., vol. 20, no. 1, pp. 77–82, 1994.
  • [25] TH. Vlachos, “Hypersurfaces in E4 with harmonic mean curvature vector field,” Math. Nachr., vol. 172, pp. 145–169, 1995.
Primary Language en
Subjects Engineering
Journal Section Research Article
Authors

Orcid: 0000-0003-3264-6239
Author: Erhan GÜLER (Primary Author)
Institution: BARTIN ÜNİVERSİTESİ, FEN FAKÜLTESİ, MATEMATİK BÖLÜMÜ
Country: Turkey


Dates

Application Date : January 4, 2020
Publication Date : June 1, 2021

Bibtex @research article { politeknik670333, journal = {Politeknik Dergisi}, issn = {}, eissn = {2147-9429}, address = {Gazi Üniversitesi Teknoloji Fakültesi 06500 Teknikokullar - ANKARA}, publisher = {Gazi University}, year = {2021}, volume = {24}, pages = {517 - 520}, doi = {10.2339/politeknik.670333}, title = {Rotational Hypersurfaces Satisfying ∆\^I R=AR in the Four-Dimensional Euclidean Space}, key = {cite}, author = {Güler, Erhan} }
APA Güler, E . (2021). Rotational Hypersurfaces Satisfying ∆^I R=AR in the Four-Dimensional Euclidean Space . Politeknik Dergisi , 24 (2) , 517-520 . DOI: 10.2339/politeknik.670333
MLA Güler, E . "Rotational Hypersurfaces Satisfying ∆^I R=AR in the Four-Dimensional Euclidean Space" . Politeknik Dergisi 24 (2021 ): 517-520 <https://dergipark.org.tr/en/pub/politeknik/issue/61515/670333>
Chicago Güler, E . "Rotational Hypersurfaces Satisfying ∆^I R=AR in the Four-Dimensional Euclidean Space". Politeknik Dergisi 24 (2021 ): 517-520
RIS TY - JOUR T1 - Rotational Hypersurfaces Satisfying ∆^I R=AR in the Four-Dimensional Euclidean Space AU - Erhan Güler Y1 - 2021 PY - 2021 N1 - doi: 10.2339/politeknik.670333 DO - 10.2339/politeknik.670333 T2 - Politeknik Dergisi JF - Journal JO - JOR SP - 517 EP - 520 VL - 24 IS - 2 SN - -2147-9429 M3 - doi: 10.2339/politeknik.670333 UR - https://doi.org/10.2339/politeknik.670333 Y2 - 2020 ER -
EndNote %0 Politeknik Dergisi Rotational Hypersurfaces Satisfying ∆^I R=AR in the Four-Dimensional Euclidean Space %A Erhan Güler %T Rotational Hypersurfaces Satisfying ∆^I R=AR in the Four-Dimensional Euclidean Space %D 2021 %J Politeknik Dergisi %P -2147-9429 %V 24 %N 2 %R doi: 10.2339/politeknik.670333 %U 10.2339/politeknik.670333
ISNAD Güler, Erhan . "Rotational Hypersurfaces Satisfying ∆^I R=AR in the Four-Dimensional Euclidean Space". Politeknik Dergisi 24 / 2 (June 2021): 517-520 . https://doi.org/10.2339/politeknik.670333
AMA Güler E . Rotational Hypersurfaces Satisfying ∆^I R=AR in the Four-Dimensional Euclidean Space. Politeknik Dergisi. 2021; 24(2): 517-520.
Vancouver Güler E . Rotational Hypersurfaces Satisfying ∆^I R=AR in the Four-Dimensional Euclidean Space. Politeknik Dergisi. 2021; 24(2): 517-520.
IEEE E. Güler , "Rotational Hypersurfaces Satisfying ∆^I R=AR in the Four-Dimensional Euclidean Space", Politeknik Dergisi, vol. 24, no. 2, pp. 517-520, Jun. 2021, doi:10.2339/politeknik.670333